# SDR AWXA200300303

- Difficulty date: March 16, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 42,170 hours, 19,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367004800400
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK THE UPPER SURFACE OF CABIN FLOOR PANEL WAS FOUND DISBONDED FROM BS 3158, FR 66, TO BS 3257, FR 68. MAINTENANCE REMOVED DAMAGED FLOOR PANEL BS 3158, FR 66, TO BS 3257, FR 68; FABRICATED A NEW REPLACEMENT FLOOR PANEL; INSTALLED REPAIR PART IAW AWA E.O. 53-22-03.
